SECTION EDITOR: MARY S. STONE, MD; ASSISTANT SECTION EDITORS: SOON BAHRAMI, MD; CARRIE ANN R. CUSACK, MD; SENAIT W. DYSON, MD; MOLLY A. HINSHAW, MD; ARNI K. KRISTJANSSON, MD
A 78-year-old woman was admitted for an aortobifemoral bypass and a bilateral aortorenal bypass. Her hospital course was complicated by postoperative respiratory failure (requiring extended ventilator support), hospital-acquired pneumonia, and acute respiratory distress syndrome. She received multiple medications during her hospital course, including vancomycin and combination piperacillin sodium, and tazobactam sodium, on postoperative day (POD) 14. On POD 28, she developed bullous eruption, and the dermatology department was consulted.
Jawitz RS, Krach K, Schapiro B. A Vesiculobullous Eruption in a Hospitalized Patient —Quiz Case. Arch Dermatol. 2011;147(12):1443–1448. doi:10.1001/archderm.147.12.1443-c
Coronavirus Resource Center
Customize your JAMA Network experience by selecting one or more topics from the list below.
Create a personal account or sign in to: